0
RESEARCH PAPERS

The Steady-State Response of a Two-Degree-of-Freedom Bilinear Hysteretic System

[+] Author and Article Information
W. D. Iwan

California Institute of Technology, Pasadena, Calif.

J. Appl. Mech 32(1), 151-156 (Mar 01, 1965) (6 pages) doi:10.1115/1.3625711 History: Received January 07, 1964; Online September 15, 2011

Abstract

The method of slowly varying parameters is used to obtain an approximate solution for the steady-state response of a two-degree-of-freedom bilinear hysteretic system. The stability of the system is investigated and it is shown that such a system exhibits unbounded amplitude resonance when the level of excitation is increased beyond a certain finite limit.

Copyright © 1965 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In